# SDR ASAA2016101318420

- Difficulty date: October 13, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 37,912 hours, 11,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727-727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  RIGHT TRANSITION PANEL FROM BS 727 TO 727H+3 HAS SEVERAL AREAS WITH CORROSION AND BARE METAL.  ACFT GROUNDED.   BLENDED THE TRANSITION PANEL IAW DWG BAC1496-377.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53-1A-2,
